# SDR P5CA2017012700049

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2002060012
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE PRSOV CAN NOT OPEN WHEN PERFORMING A PNEUMATIC SYSTEM HEALTH CHECK IAW AMM 36-11-09-002-033-001 REV 120 AND AMM 36-11-09-402-058-001 REV 120.  NR 2 ENGINE PRSOV WAS REMOVED AND REPLACED IAW AMM 36-11-09-402-058-001 REV 120 AND AMM 36-11-09-782-138 REV 120.  LEAK CHECKED GOOD.
